# SDR CA030812002

- Difficulty date: August 11, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 12,552 hours
- Engine: Allsn 250C20
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Support
- Part number: 206031302269S
- Condition: Cracked
- Location: Crosstube
- Part time: 12,957 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING SERVICABILITY CHECK CRACKS WERE FOUND ON THE LT AFT CROSS TUBE SUPPORT P/N 206031301123 , THE RT AFT CROSS TUBE SUPPORT PN 206031301124 AND ON BULKHEAD PN 206031302193. ALL PARTS WILL BE CHANGED OUT.
